# SDR UALA2011011400223

- Difficulty date: January 13, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,011 hours, 13,096 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 59
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOPERATIVE.  TRIED NEW RUDDER TRIM CONTROL PANEL, NO HELP. TRIM INDICATOR AND BOTH EICAS INDICATIONS REFLECT SAME.VERIFIED VOLTAGE INTO AND THRU CONTROL PANEL.RUDDER MOVEMENT NORMAL WITH PEDALS. ELECTRIC TRIM TOTALLY INOP. REPLACED TRIM ACTUATOR PER MM. OPS NORMAL.
